# SDR 07FDEA04811

- Difficulty date: November 16, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, STRINGER 57L CORRODED BETWEEN FR 54.2 AND FR 54.3 (STA X  3037 - 3090).  ALL CORRECTIVE ACTION COMPLIED WITH ON EA 6-5310-113000.
